# SDR ZW0A0200904

- Difficulty date: January 21, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 7,306 hours, 3,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 24 AND THE FWD OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMP AT ROW 24, P/N 7732, AND THE BATTERIES, P/N 408822-101, FOR THE OVERWING LIGHTS.
